# SDR USAA070426

- Difficulty date: June 5, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 390-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 390-394, BL 0, FLOORBOARD SUPPORT ANGLE AT TOP OF WEB AT 2 FASTENER HOLE HAS CRACK.  REMOVED CRACKED ANGLE & INSTALLED NEW PER SRM 51-10-02, DEFECT SIZE:  .5 INCH.
